Advanced Search
MyIDEAS: Login to save this paper or follow this series

Existence of Equilibrium in Incomplete Markets with Non-Ordered Preferences

Contents:

Author Info

  • Erkan Yalcin

    (Yeditepe University)

Registered author(s):

    Abstract

    In this paper we extend the results of recent studies on the existence of equilibrium in finite dimensional asset markets for both bounded and unbounded economies. We do not assume that the individual's preferences are complete or transitive. Our existence theorems for asset markets allow for short selling. We shall also show that the equilibrium achieves a constrained core within the same framework.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://128.118.178.162/eps/ge/papers/0204/0204002.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by EconWPA in its series GE, Growth, Math methods with number 0204002.

    as in new window
    Length:
    Date of creation: 16 Apr 2002
    Date of revision:
    Handle: RePEc:wpa:wuwpge:0204002

    Note: Type of Document - Tex; prepared on IBM PC; to print on HP;
    Contact details of provider:
    Web page: http://128.118.178.162

    Related research

    Keywords: Equilibrium Existence; Incomplete Preferences; Incomplete Markets; Constrained Core;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Wooders, M., 1994. "The Partnered Core of an Economy," UFAE and IAE Working Papers 279.94, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    2. Kelsey, D. & Milne, F., 1990. "The Arbitrage Pricing Theorem with non Expected Utility Preferences," Papers 217, Australian National University - Department of Economics.
    3. Shafer, Wayne & Sonnenschein, Hugo, 1975. "Equilibrium in abstract economies without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 345-348, December.
    4. Milne, Frank, 1976. "Default Risk in a General Equilibrium Asset Economy with Incomplete Markets," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 17(3), pages 613-25, October.
    5. Werner, Jan, 1987. "Arbitrage and the Existence of Competitive Equilibrium," Econometrica, Econometric Society, vol. 55(6), pages 1403-18, November.
    6. Bettzuge, Marc Oliver, 1998. "An extension of a theorem by Mitjushin and Polterovich to incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 30(3), pages 285-300, October.
    7. Haller, Hans, 1991. "Corporate Production and Shareholder Cooperation under Uncertainty," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 32(4), pages 823-42, November.
    8. Border, Kim C, 1984. "A Core Existence Theorem for Games without Ordered Preferences," Econometrica, Econometric Society, vol. 52(6), pages 1537-42, November.
    9. David Kelsey & Erkan Yalcin, 2004. "The Arbitrage Pricing Theorem with Incomplete Preferences," GE, Growth, Math methods 0401002, EconWPA.
    10. Nielsen, Lars Tyge, 1989. "Asset Market Equilibrium with Short-Selling," Review of Economic Studies, Wiley Blackwell, vol. 56(3), pages 467-73, July.
    11. Shafer, Wayne J., 1976. "Equilibrium in economies without ordered preferences or free disposal," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 135-137, July.
    12. Polterovich, Victor & Mityushin, Leonid, 1978. "Criteria for Monotonicity of Demand Functions," MPRA Paper 20097, University Library of Munich, Germany.
    13. Duffie, Darrell & Shafer, Wayne, 1985. "Equilibrium in incomplete markets: I : A basic model of generic existence," Journal of Mathematical Economics, Elsevier, vol. 14(3), pages 285-300, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpge:0204002. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.